Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A uniqueness theorem for a class of harmonic functions


Author: A. J. Lohwater
Journal: Proc. Amer. Math. Soc. 3 (1952), 278-279
MSC: Primary 31.0X
MathSciNet review: 0046494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Saks, Theory of the integral, Warsaw, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046494-5
Article copyright: © Copyright 1952 American Mathematical Society